Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 52, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 18, 2013, 6:52 PM CDT for Barbour County, Bullock County, Pike County, Alabama. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2013, 6:52 PM CDT (23:52 UTC)
- Expired
- Mar 18, 2013, 7:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Barbour County, AL, Bullock County, AL, Pike County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 7:21 PM CDT | TSTM WND DMG | 3 Ese Louisville, AL | SIGNIFICANT PORTION OF METAL ROOF REMOVED FROM A RESIDENCE ALONG CR 20. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 3:16 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
718
WUUS54 KBMX 182352
SVRBMX
ALC005-011-109-190045-
/O.NEW.KBMX.SV.W.0052.130318T2352Z-130319T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
652 PM CDT MON MAR 18 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARBOUR COUNTY IN SOUTHEAST ALABAMA...
BULLOCK COUNTY IN SOUTHEAST ALABAMA...
PIKE COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 745 PM CDT
* AT 650 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MIDWAY TO 6 MILES SOUTH OF INVERNESS TO
BRADLEYTON...AND MOVING SOUTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
GOSHEN...TROY...EUFAULA...BRUNDIDGE...CLIO...ANSLEY...COMER AND
SPRING HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
SOUTHEASTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3162 8619 3178 8615 3179 8620 3196 8619
3197 8600 3205 8600 3208 8582 3222 8547
3222 8543 3215 8542 3215 8527 3206 8519
3206 8505 3197 8506 3189 8513 3177 8513
3174 8519 3169 8522 3170 8541 3161 8542
TIME...MOT...LOC 2352Z 306DEG 40KT 3206 8546 3191 8571
3190 8615
$$
GRANTHAM3 follow-up statements
732
WWUS54 KBMX 190010
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
710 PM CDT MON MAR 18 2013
ALC005-011-109-190045-
/O.CON.KBMX.SV.W.0052.000000T0000Z-130319T0045Z/
BULLOCK AL-BARBOUR AL-PIKE AL-
710 PM CDT MON MAR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PIKE...BARBOUR
AND SOUTHERN BULLOCK COUNTIES UNTIL 745 PM CDT...
AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HAWKINSVILLE TO BOOT HILL TO 6
MILES SOUTH OF ANSLEY...MOVING SOUTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
GOSHEN...BRUNDIDGE...EUFAULA...CLIO...WHITE OAK...LOUISVILLE...
ANTIOCH...GAINO...LAKEPOINT RESORT STATE PARK AND OSCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3167 8615 3178 8615 3179 8620 3196 8619
3197 8600 3198 8599 3201 8572 3215 8542
3215 8527 3206 8519 3206 8505 3197 8506
3189 8513 3177 8513 3173 8520 3169 8522
3170 8541 3161 8542 3162 8619
TIME...MOT...LOC 0010Z 306DEG 40KT 3204 8520 3181 8555
3178 8610
$$
GRANTHAM768
WWUS54 KBMX 190021
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
721 PM CDT MON MAR 18 2013
ALC011-190031-
/O.CAN.KBMX.SV.W.0052.000000T0000Z-130319T0045Z/
BULLOCK AL-
721 PM CDT MON MAR 18 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BULLOCK COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3167 8615 3178 8615 3179 8620 3182 8620
3182 8619 3189 8579 3188 8566 3195 8562
3201 8543 3215 8527 3206 8519 3206 8505
3197 8506 3189 8513 3177 8513 3173 8520
3169 8522 3170 8541 3161 8542 3162 8619
TIME...MOT...LOC 0021Z 306DEG 40KT 3200 8516 3177 8552
3174 8607
$$
ALC005-109-190045-
/O.CON.KBMX.SV.W.0052.000000T0000Z-130319T0045Z/
BARBOUR AL-PIKE AL-
721 PM CDT MON MAR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PIKE AND
BARBOUR COUNTIES UNTIL 745 PM CDT...
AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HAWKINSVILLE TO LOUISVILLE TO
GOSHEN...MOVING SOUTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
BRUNDIDGE...CLIO...EUFAULA...GAINO...LAKEPOINT RESORT STATE PARK...
OSCO...TEXASVILLE...TYLER CROSSROADS...RICHARDS CROSSROADS AND BLUE
SPRINGS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3167 8615 3178 8615 3179 8620 3182 8620
3182 8619 3189 8579 3188 8566 3195 8562
3201 8543 3215 8527 3206 8519 3206 8505
3197 8506 3189 8513 3177 8513 3173 8520
3169 8522 3170 8541 3161 8542 3162 8619
TIME...MOT...LOC 0021Z 306DEG 40KT 3200 8516 3177 8552
3174 8607
$$
GRANTHAM909
WWUS54 KBMX 190033
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
733 PM CDT MON MAR 18 2013
ALC005-109-190045-
/O.CON.KBMX.SV.W.0052.000000T0000Z-130319T0045Z/
BARBOUR AL-PIKE AL-
733 PM CDT MON MAR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN PIKE
AND SOUTHERN BARBOUR COUNTIES UNTIL 745 PM CDT...
AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LAKEPOINT RESORT STATE PARK TO
TEXASVILLE TO GOSHEN...MOVING SOUTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
RICHARDS CROSSROADS...BLUE SPRINGS STATE PARK...DOSTER...HAMILTON
CROSSROADS...TARENTUM AND TENNILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3167 8615 3178 8615 3183 8563 3206 8505
3197 8506 3189 8513 3177 8513 3173 8520
3169 8522 3170 8541 3161 8542 3162 8619
TIME...MOT...LOC 0033Z 306DEG 40KT 3192 8503 3169 8539
3166 8608
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 6:45 PM CDT, 7 minutes earlier.
Area forecast discussion, Mar 18, 6:45 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 645 PM CDT MON MAR 18 2013 .DISCUSSION... ONGOING STORMS WILL GRADUALLY PUSH EASTWARD OUT OF AREA THROUGH THE EVENING. THE REST OF THE 7 DAY FORECAST PERIOD WILL BE LARGELY DOMINATED BY EASTERN STATES TROUGHINESS...KEEPING OUR AREA NEAR OR BELOW SEASONAL TEMPERATURE AVERAGES. THERE IS A POTENTIAL FOR FREEZING TEMPERATURES WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. NEXT GOOD CHANCES OF RAIN WILL COME LATE IN THE WEEK INTO NEXT WEEKEND. /61/ && .AVIATION... 00Z TAF DISCUSSION. LINE OF SEVERE STORMS HAS MOVED HALFWAY BETWEEN KMGM AND KTOI AND SHOULD BE SOUTH OF KTOI BY 01Z. VFR CONDS PREVAIL ACROSS AREAS NORTH OF KMGM AS THE AIRMASS HAS BECOME MUCH DRIER AND STABLE. LIGHT AND VRBL WINDS HAVE DEVELOPED BEHIND THE SQUALL LINE...BUT A COLD FRONT NEAR A KJAN-KTUP LINE WILL PUSH ACROSS CENTRAL ALABAMA DURING THE OVERNIGHT HOURS...AND NW SFC WINDS WILL DEVELOP BEHIND THE FRONT. AN AREA OF MVFR CIGS WILL LIKELY DEVELOP BEHIND THE FRONT...BUT CLEARING WILL TAKE PLACE BY 08Z ALONG THE I-20 CORRIDOR AND AS DRIER AIR FILTERS SOUTHWARD. 58/ROSE && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 18, 1:08 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 108 PM CDT MON MAR 18 2013 ALZ011>015-017>050-191815- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 108 PM CDT MON MAR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS THROUGH 10 PM... FOR ALL OF CENTRAL ALABAMA. THE PRIMARY THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL...POSSIBLY UP TO TWO INCHES IN DIAMETER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A DRY AIRMASS WILL WORK INTO THE AREA ON TUESDAY. THERE IS A LOW CONFIDENCE THAT RELATIVE HUMIDITIES MAY DROP BELOW 25 PERCENT ACROSS THE EAST FOR SEVERAL HOURS DURING THE AFTERNOON. THIS WOULD HELP CREATE A POTENTIAL HIGH FIRE DANGER. OUTDOOR BURNING IS DISCOURAGED WITH THIS TYPE OF AIRMASS. THERE IS A CHANCE FOR TEMPERATURES TO FALL BELOW THE FREEZING MARK WEDNESDAY NIGHT INTO THURSDAY MORNING. SENSITIVE VEGETATION WILL NEED TO BE PROTECTED DUE TO THE FREEZING TEMPERATURES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THIS AFTERNOON AND TONIGHT. 27
In the hours before
Special weather statement, Mar 18, 6:11 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
611 PM CDT MON MAR 18 2013
ALZ040-042-044-190000-
DALLAS AL-LOWNDES AL-MONTGOMERY AL-
611 PM CDT MON MAR 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...LOWNDES AND
SOUTHEASTERN DALLAS COUNTIES UNTIL 700 PM CDT...
AT 609 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PIKE ROAD TO 6 MILES WEST
OF ACKERVILLE...AND MOVING SOUTHEAST AT 35 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
FORT DEPOSIT...
MEADVILLE...
PINTLALA...
SPRAGUE...
DAVENPORT...
&&
LAT...LON 3204 8687 3204 8718 3208 8720 3215 8729
3218 8723 3242 8603 3234 8599 3229 8593
3227 8599 3225 8600 3197 8600 3196 8630
3204 8631 3205 8639 3196 8641 3196 8685
TIME...MOT...LOC 2311Z 335DEG 30KT 3227 8606 3202 8716
GRANTHAMLocal storm report, Mar 18, 6:12 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
612 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM TSTM WND DMG WEDOWEE 33.31N 85.49W
03/18/2013 RANDOLPH AL EMERGENCY MNGR
TREES ON HOMES, CHURCH ROOF PARTIALLY REMOVED, AND LARGE
PINES UPROOTED. WIDESPREAD DAMAGE THROUGHOUT THE COUNTY
WITH TREES AND POWERLINES DOWN AND CHICKEN HOUSES
DAMAGED.
&&
JD/02Local storm report, Mar 18, 6:19 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
619 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 5 WNW PHENIX CITY 32.48N 85.10W
03/18/2013 E1.75 INCH LEE AL TRAINED SPOTTER
0617 PM HAIL PHENIX CITY 32.47N 85.01W
03/18/2013 E1.25 INCH RUSSELL AL PUBLIC
&&
JD/02Special weather statement, Mar 18, 6:21 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
621 PM CDT MON MAR 18 2013
ALZ045-046-048>050-190015-
BARBOUR AL-BULLOCK AL-MACON AL-PIKE AL-RUSSELL AL-
621 PM CDT MON MAR 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR RUSSELL...PIKE...SOUTHERN
MACON...BARBOUR AND BULLOCK COUNTIES UNTIL 715 PM CDT...
AT 620 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PHENIX CITY TO SELLERS...
AND MOVING SOUTHEAST AT 55 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HURTSBORO...
UNION SPRINGS...
GOSHEN...
MIDWAY...
TROY...
&&
LAT...LON 3162 8619 3178 8615 3179 8620 3196 8619
3197 8600 3227 8599 3242 8544 3241 8533
3245 8534 3248 8525 3247 8507 3251 8506
3250 8499 3242 8496 3233 8500 3225 8489
3213 8505 3201 8505 3184 8514 3161 8602
TIME...MOT...LOC 2321Z 297DEG 48KT 3240 8498 3205 8621
GRANTHAMLocal storm report, Mar 18, 6:24 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
624 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 3 ESE NOTASULGA 32.55N 85.63W
03/18/2013 E1.00 INCH MACON AL AMATEUR RADIO
&&
JD/02Local storm report, Mar 18, 6:39 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM HAIL SHOTTSVILLE 34.26N 88.13W
03/18/2013 M0.50 INCH MARION AL EMERGENCY MNGR
ON COUNTY HWY 154 IN TOWN.
0125 PM HAIL SHOTTSVILLE 34.26N 88.13W
03/18/2013 M1.00 INCH MARION AL EMERGENCY MNGR
AT THE INTERSECTION OF CR 20 AND 25.
0131 PM HAIL HACKLEBURG 34.27N 87.83W
03/18/2013 M0.50 INCH MARION AL EMERGENCY MNGR
INTERSECTION OF KENNEDY ROAD AND CR 118
0133 PM HAIL HACKLEBURG 34.27N 87.83W
03/18/2013 M0.75 INCH MARION AL TRAINED SPOTTER
0138 PM HAIL HACKLEBURG 34.27N 87.83W
03/18/2013 M1.75 INCH MARION AL TRAINED SPOTTER
0155 PM HAIL BEXAR 34.19N 88.15W
03/18/2013 M1.75 INCH MARION AL TRAINED SPOTTER
0202 PM TSTM WND DMG SULLIGENT 33.89N 88.13W
03/18/2013 LAMAR AL EMERGENCY MNGR
TREES AND POWER LINE DOWN
0204 PM TSTM WND DMG HAMILTON 34.14N 87.98W
03/18/2013 MARION AL EMERGENCY MNGR
ESTIMATED WINDS OF 50-60 MPH. POWERLINES DOWN IN TOWN.
0209 PM TSTM WND DMG VERNON 33.76N 88.11W
03/18/2013 LAMAR AL EMERGENCY MNGR
TREES AND POWER LINES DOWN
0210 PM TSTM WND DMG 5 S ARKADELPHIA 33.80N 86.92W
03/18/2013 JEFFERSON AL PUBLIC
DOZEN LARGE PINE TREES DOWN POINTING IN A UNIFORM
DIRECTION.
0213 PM TSTM WND GST SULLIGENT 33.89N 88.13W
03/18/2013 E70.00 MPH LAMAR AL EMERGENCY MNGR
AT THE EOC
0218 PM TSTM WND DMG HALEYVILLE 34.24N 87.62W
03/18/2013 WINSTON AL TRAINED SPOTTER
TREES AND POWER LINES DOWN THROUGHOUT TOWN. SOME BUILDING
DAMAGE BUT UNKNOWN QUANTITY AT THIS TIME.
0220 PM TSTM WND DMG BEAR CREEK 34.26N 87.72W
03/18/2013 MARION AL BROADCAST MEDIA
TREES AND POWER LINES DOWN.
0224 PM TSTM WND DMG MILLPORT 33.56N 88.08W
03/18/2013 LAMAR AL EMERGENCY MNGR
TREES AND POWER LINES DOWN
0225 PM TSTM WND DMG FAYETTE 33.69N 87.83W
03/18/2013 FAYETTE AL EMERGENCY MNGR
TREES DOWN IN TOWN
0226 PM TSTM WND DMG FAYETTE 33.69N 87.83W
03/18/2013 FAYETTE AL EMERGENCY MNGR
TREES DOWN ACROSS HWY 171 NEAR THE INTERSECTION OF HWY
159 ON THE SOUTH END OF TOWN.
0227 PM TSTM WND DMG LYNN 34.04N 87.55W
03/18/2013 WINSTON AL BROADCAST MEDIA
TREES DOWN AND TRANSFORMERS BLOWN IN TOWN.
0246 PM TSTM WND DMG JASPER 33.85N 87.27W
03/18/2013 WALKER AL EMERGENCY MNGR
TREES DOWN WITH ROADS BLOCKED IN NUMEROUS LOCATIONS. 2
MANUFACTURED HOMES OVERTURNED IN DOGWOOD ACRES.
0246 PM TSTM WND DMG CURRY 33.96N 87.21W
03/18/2013 WALKER AL EMERGENCY MNGR
TREES AND POWER LINES DOWN
0300 PM HAIL 2 N TUSCALOOSA 33.24N 87.57W
03/18/2013 M0.50 INCH TUSCALOOSA AL TRAINED SPOTTER
0306 PM TSTM WND DMG 8 W HAYDEN 33.92N 86.89W
03/18/2013 CULLMAN AL EMERGENCY MNGR
TREES DOWN ON MT. VIEW ROAD.
0312 PM TSTM WND DMG WARRIOR 33.81N 86.81W
03/18/2013 JEFFERSON AL TRAINED SPOTTER
DOZEN PINE TREES DOWN IN TOWN.
0316 PM TSTM WND DMG 5 NE HAYDEN 33.97N 86.69W
03/18/2013 BLOUNT AL EMERGENCY MNGR
TREES DOWN ON HWY 160 NEAR CR 13
0317 PM HAIL HAYDEN 33.92N 86.75W
03/18/2013 E0.88 INCH BLOUNT AL LAW ENFORCEMENT
IN HAYDEN
0318 PM HAIL COKER 33.25N 87.69W
03/18/2013 M0.25 INCH TUSCALOOSA AL AMATEUR RADIO
0318 PM TSTM WND DMG 5 W BLOUNTSVILLE 34.10N 86.66W
03/18/2013 CULLMAN AL EMERGENCY MNGR
TREES DOWN ON CR 47 NEAR THE CULLMAN COUNTY LINE.
0320 PM TSTM WND DMG 5 N TRUSSVILLE 33.71N 86.61W
03/18/2013 JEFFERSON AL PUBLIC
TREES AND POWER LINES DOWN
0320 PM TSTM WND GST ROCK CREEK 33.48N 87.08W
03/18/2013 E60.00 MPH JEFFERSON AL AMATEUR RADIO
TAYLORS FERRY AND WARRIOR RIVER RD AT UNION HILL CHURCH
0322 PM HAIL 3 NW BIRMINGHAM 33.56N 86.84W
03/18/2013 E0.88 INCH JEFFERSON AL PUBLIC
IN THE AREA OF MCDONALD CHAPEL.
0322 PM TSTM WND DMG REMLAP 33.84N 86.61W
03/18/2013 BLOUNT AL EMERGENCY MNGR
TREES DOWN IN TOWN
0328 PM TSTM WND DMG 3 NW HUEYTOWN 33.47N 87.03W
03/18/2013 JEFFERSON AL PUBLIC
TREES DOWN AND SHINGLES OFF ROOF
0328 PM HAIL ONEONTA 33.95N 86.47W
03/18/2013 E0.50 INCH BLOUNT AL EMERGENCY MNGR
0328 PM TSTM WND DMG ONEONTA 33.95N 86.47W
03/18/2013 BLOUNT AL FIRE DEPT/RESCUE
STRUCTURAL DAMAGE TO A BUSINESS IN TOWN
0329 PM TSTM WND DMG 5 W TRUSSVILLE 33.62N 86.67W
03/18/2013 JEFFERSON AL EMERGENCY MNGR
ROOF DAMAGE TO HOME
0330 PM TSTM WND GST 5 E HAYDEN 33.92N 86.66W
03/18/2013 M55.00 MPH BLOUNT AL AMATEUR RADIO
I-65 EXIT 284
0330 PM TSTM WND DMG CLAY 33.70N 86.60W
03/18/2013 JEFFERSON AL AMATEUR RADIO
TREES ON HOUR 2184 SELF CREEK RD CENTER POINT. ADDITIONAL
TREES CLAYTON RD AND OLD SPRINGVILLE RD IN CLAY.
0346 PM TSTM WND DMG WALNUT GROVE 34.06N 86.29W
03/18/2013 ETOWAH AL EMERGENCY MNGR
TREES DOWN CR41 AND WALNUT GROVE RD. TRAILER BLOWN OVER
ON WALNUT GROVE RD. CORRECTION. WELL HOUSE BLOWN ONTO
TRAILER
0346 PM TSTM WND DMG N FULTONDALE 33.62N 86.80W
03/18/2013 JEFFERSON AL AMATEUR RADIO
MULTIPLE TREES DOWN STOUTS ROAD ELKWOOD RD
0350 PM TSTM WND DMG RAINBOW CITY 33.95N 86.04W
03/18/2013 ETOWAH AL EMERGENCY MNGR
TREE ON HOUSE ON RAINBOW DRIVE WITH ENTRAPMENT
0352 PM TSTM WND DMG RAINBOW CITY 33.95N 86.04W
03/18/2013 ETOWAH AL EMERGENCY MNGR
APPROXIMATELY 20 TREES DOWN ON AL HWY 77
0353 PM HAIL ODENVILLE 33.69N 86.40W
03/18/2013 M1.00 INCH ST. CLAIR AL PUBLIC
0355 PM HAIL LINCOLN 33.60N 86.14W
03/18/2013 M2.00 INCH TALLADEGA AL PUBLIC
0356 PM TSTM WND DMG TALLADEGA 33.43N 86.10W
03/18/2013 TALLADEGA AL EMERGENCY MNGR
TREE ON HOUSE ON SILVERWOOD DRIVE WITH ENTRAPMENT
0356 PM HAIL TALLADEGA 33.43N 86.10W
03/18/2013 M0.25 INCH TALLADEGA AL EMERGENCY MNGR
0357 PM TSTM WND DMG SARDIS CITY 34.17N 86.12W
03/18/2013 ETOWAH AL EMERGENCY MNGR
TREES ON HOUSE. RESIDENTS TRAPPED.
0357 PM HAIL CLANTON 32.84N 86.63W
03/18/2013 E1.75 INCH CHILTON AL PUBLIC
EXIT 212 ON I65
0400 PM TSTM WND GST 2 SSE GADSDEN 33.98N 86.01W
03/18/2013 M88.00 MPH ETOWAH AL BROADCAST MEDIA
ANEMOMETER REGISTERED 88 MPH PRIOR TO LOSING A CUP.
NUMEROUS TREES AND POWERLINES DOWN.
0405 PM TSTM WND DMG HOKES BLUFF 34.00N 85.86W
03/18/2013 ETOWAH AL EMERGENCY MNGR
ROOF OFF BARN ON YANCY DRIVE
0405 PM TSTM WND DMG IRONATON 33.43N 85.97W
03/18/2013 TALLADEGA AL EMERGENCY MNGR
TREES AND POWER LINES DOWN HERE AND IN MUNFORD ON PRIEBES
ROAD AND GRANT TOWN ROAD.
0407 PM HAIL LINEVILLE 33.31N 85.75W
03/18/2013 M0.75 INCH CLAY AL EMERGENCY MNGR
0408 PM TSTM WND DMG BLANCHE 34.36N 85.61W
03/18/2013 CHEROKEE AL EMERGENCY MNGR
TREES DOWN ON HWY 35 NEAR DEKALB COUNTY LINE
0409 PM TSTM WND DMG JACKSONVILLE 33.81N 85.76W
03/18/2013 CALHOUN AL EMERGENCY MNGR
ROOF DAMAGE TO CAMPUS INN
0411 PM TSTM WND DMG SAKS 33.71N 85.85W
03/18/2013 CALHOUN AL BROADCAST MEDIA
ROOF OF ACKER ELECTRIC CO BUILDING PARTIALLY REMOVED.
WINDS ESTIMATED AT 70-80 MPH BY TRAINED NWS SPOTTER.
0413 PM HAIL CAMP HILL 32.80N 85.65W
03/18/2013 E1.25 INCH TALLAPOOSA AL EMERGENCY MNGR
0421 PM HAIL STURKIE 32.80N 85.47W
03/18/2013 E1.75 INCH CHAMBERS AL PUBLIC
0422 PM TSTM WND DMG 2 ESE MOUNT CHEAHA 33.48N 85.77W
03/18/2013 CLAY AL EMERGENCY MNGR
TREES AND POWER LINES DOWN NEARY HWY 49 AND ABEL RD.
0434 PM TSTM WND DMG WEDOWEE 33.31N 85.49W
03/18/2013 RANDOLPH AL EMERGENCY MNGR
TREES ON HOMES, CHURCH ROOF PARTIALLY REMOVED, AND LARGE
PINES UPROOTED. WIDESPREAD DAMAGE THROUGHOUT THE COUNTY
WITH TREES AND POWERLINES DOWN AND CHICKEN HOUSES
DAMAGED.
0453 PM HAIL LANETT 32.87N 85.21W
03/18/2013 E1.25 INCH CHAMBERS AL TRAINED SPOTTER
0454 PM HAIL 6 SW DADEVILLE 32.77N 85.84W
03/18/2013 E1.75 INCH TALLAPOOSA AL EMERGENCY MNGR
0458 PM HAIL 3 ESE NOTASULGA 32.55N 85.63W
03/18/2013 E1.00 INCH MACON AL AMATEUR RADIO
0510 PM TSTM WND DMG NEW SITE 33.04N 85.78W
03/18/2013 TALLAPOOSA AL EMERGENCY MNGR
TREES DOWN IN NEW SITE. WINDS MEASURED 49 MPH IN ALEX
CITY.
0511 PM TSTM WND GST 4 NE PIN HOOK 32.40N 87.83W
03/18/2013 E50.00 MPH MARENGO AL TRAINED SPOTTER
PEA SIZE HAIL AT LOCATION AS WELL.
0608 PM HAIL 5 WNW PHENIX CITY 32.48N 85.10W
03/18/2013 E1.75 INCH LEE AL TRAINED SPOTTER
0617 PM HAIL PHENIX CITY 32.47N 85.01W
03/18/2013 E1.25 INCH RUSSELL AL PUBLIC
&&
JD/02The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 4:58 AM CDT | Special Weather Statement | BMX | Marion | 32 min |
| Mar 18, 1:06 PM CDT | Special Weather Statement | BMX | Marion | 39 min |
| Mar 18, 1:19 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 41 min |
| Mar 18, 1:31 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 44 min |
| Mar 18, 1:51 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 54 min |
| Mar 18, 2:06 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 39 min |
| Mar 18, 2:18 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Pickens, Winston | 57 min |
| Mar 18, 2:28 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa, Walker | 62 min |
| Mar 18, 3:03 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 27 min |
| Mar 18, 3:06 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 39 min |
| Mar 18, 3:20 PM CDT | Special Weather Statement | BMX | Greene, Sumter | 55 min |
| Mar 18, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 47 min |
| Mar 18, 3:34 PM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair, Shelby | 56 min |
| Mar 18, 3:38 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 52 min |
| Mar 18, 3:46 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Talladega | 44 min |
| Mar 18, 3:54 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton | 66 min |
| Mar 18, 4:01 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Talladega | 59 min |
| Mar 18, 4:09 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 66 min |
| Mar 18, 4:12 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 63 min |
| Mar 18, 4:14 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 31 min |
| Mar 18, 4:18 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Perry | 57 min |
| Mar 18, 4:24 PM CDT | Special Weather Statement | BMX | Russell | 36 min |
| Mar 18, 4:35 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 55 min |
| Mar 18, 4:43 PM CDT | Special Weather Statement | BMX | Dallas, Marengo, Perry | 62 min |
| Mar 18, 4:49 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Marengo, Perry, Sumter | 56 min |
| Mar 18, 4:58 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore | 62 min |
| Mar 18, 5:05 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 40 min |
| Mar 18, 5:18 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 57 min |
| Mar 18, 5:30 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 60 min |
| Mar 18, 5:32 PM CDT | Severe Thunderstorm Warning | BMX | Macon | 58 min |
| Mar 18, 5:38 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 52 min |
| Mar 18, 6:11 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 49 min |
| Mar 18, 6:15 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 15 min |
| Mar 18, 6:21 PM CDT | Special Weather Statement | BMX | Barbour, Bullock, Pike, Russell | 54 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.